# SDR UALA2011040601665

- Difficulty date: April 2, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 30,601 hours, 13,579 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 454
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST RESULTS IN EPSU COMM EMERGENCY LIGHT. REPLACED FWD EPSU AND BATTERY AND SYSTEM TEST NOW OK.
